Research

Exponential homogenization of linear second order elliptic PDEs with periodic coefficients


Reference:

Kamotski, V., Matthies, K. and Smyshlyaev, V. P., 2007. Exponential homogenization of linear second order elliptic PDEs with periodic coefficients. SIAM Journal on Mathematical Analysis (SIMA), 38 (5), pp. 1565-1587.

Related documents:

[img]
Preview
PDF (published paper) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (239kB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/060651045

    Abstract

    A problem of homogenization of a divergence‐type second order uniformly elliptic operator is considered with arbitrary bounded rapidly oscillating periodic coefficients, either with periodic “outer” boundary conditions or in the whole space. It is proved that if the right‐hand side is Gevrey regular (in particular, analytic), then by optimally truncating the full two‐scale asymptotic expansion for the solution one obtains an approximation with an exponentially small error. The optimality of the exponential error bound is established for a one‐dimensional example by proving the analogous lower bound.

    Details

    Item Type Articles
    CreatorsKamotski, V., Matthies, K. and Smyshlyaev, V. P.
    DOI10.1137/060651045
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementKMS_SIMA2007.pdf: © 2007 Society for Industrial and Applied Mathematics
    RefereedYes
    StatusPublished
    ID Code7048

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...